# SDR AALA20041048

- Difficulty date: September 28, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- Engine: Ge CF680C2A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORROSION FOUND AT BULKHEAD AFT END OF FORWARD CARGO AT BOTTOM BETWEEN STRINGER 52 RT AND 54 RT AT STATION 39.  REPAIRED THE FRAME 39 BULKHEAD IAW ESO 30595 DATED 9/22/04 REPAIR NR 40 531000 3693.  (CLOSED)
